# SDR QXEA2020020700088

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 7,883 hours, 4,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Dirty
- Location: Cabin Floor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EMERGENCY STRIP ON FLOOR IS BLACK. REMOVED FROM SERVICE. CLEANED EMERGENCY STRIP ON FLOOR L/H SIDE AT SEAT 2A-4A.NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
